Alert archive / Kentucky / Tornado Warnings in 2026

Tornado Warning 6, NWS Louisville, KY

March 15, 20266 counties in Kentucky

NWS Louisville, KY issued this tornado warning at Mar 15, 2026, 10:22 PM CDT for 6 counties in Kentucky. It was in force for 38 min. 34 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 10:22 PM CDT (03:22 UTC)
Expired
Mar 15, 2026, 11:00 PM CDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Breckinridge County, KY, Bullitt County, KY, Grayson County, KY, Hardin County, KY, Meade County, KY, Nelson County, KY

The radar

The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:22 PM CDTTSTM WND DMG4 Se Hudson, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
Mar 15, 10:22 PM CDTTSTM WND DMG4 Se Hudson, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
Mar 15, 10:27 PM CDTTSTM WND DMG1 Ne Custer, KYFew trees down on 86 but roadway is passable. Powerlines down on Vertress near Consstintine Rd. Time estimated from radar.
Mar 15, 10:27 PM CDTTSTM WND DMG1 Ne Custer, KYFew trees down on 86 but roadway is passable. Powerlines down on Vertress near Consstintine Rd. Time estimated from radar.
Mar 15, 10:28 PM CDTTSTM WND DMG3 Ese Constantine, KYRoof off of a home on Pierce Mill Road.
Mar 15, 10:30 PM CDTTSTM WND DMGVertrees, KYCorrects time on previous storm report from Vertrees. Multiple power poles down on KY86 near Vertrees Church Lane.
Mar 15, 10:30 PM CDTTSTM WND DMGVertrees, KYCorrects time on previous storm report from Vertrees. Multiple power poles down on KY86 near Vertrees Church Lane.
Mar 15, 10:32 PM CDTTSTM WND GST 60Howe Valley, KY
Mar 15, 10:35 PM CDTTSTM WND DMGHowe Valley, KYTree down across the 8500 block of KY86 in Howe Valley.
Mar 15, 10:36 PM CDTTORNADO1 Se Flaherty, KYPoint where long track tornado moved into Meade County. Refer to public information statement issued by the office for more details on this tornado.
Mar 15, 10:40 PM CDTTSTM WND DMG1 Ese Flaherty, KYBank sign damaged.
Mar 15, 10:40 PM CDTTSTM WND DMG1 Ese Flaherty, KYBank sign damaged.
Mar 15, 10:40 PM CDTTSTM WND DMG2 W Rineyville, KY6200 block of Rineyville-Big Springs Road. House suffered roof damage with shingles and decking peeled back. Time based on radar data.
Mar 15, 10:40 PM CDTTSTM WND DMG2 W Rineyville, KY6200 block of Rineyville-Big Springs Road. House suffered roof damage with shingles and decking peeled back. Time based on radar data.
Mar 15, 10:40 PM CDTTSTM WND DMGFlaherty, KYReports of multiple trees down.
Mar 15, 10:40 PM CDTTSTM WND DMGFlaherty, KYReports of multiple trees down.
Mar 15, 10:40 PM CDTTSTM WND GST 572 Wnw Cecilia, KYMesonet station CCLA Elizabethtown 8 W.
Mar 15, 10:40 PM CDTTSTM WND GST 572 Wnw Cecilia, KYMesonet station CCLA Elizabethtown 8 W.
Mar 15, 10:41 PM CDTTSTM WND DMG1 W Cecilia, KYPower poles down on KY 86 in Cecilia.
Mar 15, 10:41 PM CDTTSTM WND DMG1 W Cecilia, KYPower poles down on KY 86 in Cecilia.
Mar 15, 10:41 PM CDTTSTM WND DMG2 E Flaherty, KYLarge tree on house.
Mar 15, 10:41 PM CDTTSTM WND DMG2 E Flaherty, KYLarge tree on house.
Mar 15, 10:41 PM CDTTSTM WND DMG3 E Flaherty, KYMultiple buildings severely damaged, power lines down and trees in the roadway.
Mar 15, 10:41 PM CDTTSTM WND DMG3 E Flaherty, KYMultiple buildings severely damaged, power lines down and trees in the roadway.
Mar 15, 10:42 PM CDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 10:42 PM CDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 10:43 PM CDTTSTM WND DMG3 Ene Flaherty, KYLarge tree blown over.
Mar 15, 10:43 PM CDTTSTM WND DMG3 Ene Flaherty, KYPower lines across the roadway, damage to multiple barns.
Mar 15, 10:43 PM CDTTSTM WND DMG3 Ene Flaherty, KYPower lines across the roadway, damage to multiple barns.
Mar 15, 10:44 PM CDTTORNADO1 Sw Fort Knox, KYPoint where long track tornado entered Hardin County a second time. Refer to public information statement issued by the office for more details on this tornado.
Mar 15, 10:45 PM CDTTSTM WND GST 772 Nw Radcliff, KY
Mar 15, 10:45 PM CDTTSTM WND GST 772 Nw Radcliff, KY
Mar 15, 10:52 PM CDTTSTM WND DMG1 Wnw Lebanon Junction, KYMultiple trees down in Lebanon Junction. One tree was blown down onto a vehicle.
Mar 15, 10:52 PM CDTTSTM WND DMG1 Wnw Lebanon Junction, KYMultiple trees down in Lebanon Junction. One tree was blown down onto a vehicle.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 7:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

081 
WFUS53 KLMK 160322
TORLMK
KYC027-029-085-093-163-179-160400-
/O.NEW.KLMK.TO.W.0006.260316T0322Z-260316T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1122 PM EDT Sun Mar 15 2026

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Western Nelson County in central Kentucky...
  Southeastern Meade County in central Kentucky...
  North central Grayson County in central Kentucky...
  Southwestern Bullitt County in central Kentucky...
  Southeastern Breckinridge County in central Kentucky...
  Central Hardin County in central Kentucky...

* Until midnight EDT/1100 PM CDT/.

* At 1122 PM EDT/1022 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located 8 miles north of Leitchfield,
  moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Elizabethtown around 1145 PM EDT.

Other locations impacted by this tornadic thunderstorm include Dyer,
Constantine, Long View, Lebanon Junction, Pitts Point, Solway, Big
Spring, Tar Hill, Vine Grove, and Pierce Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3754 8626 3766 8636 3802 8582 3781 8565
TIME...MOT...LOC 0322Z 235DEG 42KT 3761 8627 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CSG
2 follow-up statements
920 
WWUS53 KLMK 160333
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1133 PM EDT Sun Mar 15 2026

KYC027-085-160343-
/O.CAN.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Grayson KY-Breckinridge KY-
1133 PM EDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTH CENTRAL GRAYSON AND SOUTHEASTERN
BRECKINRIDGE COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM EDT for central
Kentucky.

&&

LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
      3773 8619
TIME...MOT...LOC 0333Z 229DEG 51KT 3775 8610 

$$

KYC029-093-163-179-160400-
/O.CON.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Nelson KY-Meade KY-Bullitt KY-Hardin KY-
1133 PM EDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR WESTERN
NELSON...SOUTHEASTERN MEADE...SOUTHWESTERN BULLITT AND CENTRAL HARDIN
COUNTIES...

At 1133 PM EDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Elizabethtown, moving northeast at 60
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
western Nelson, southeastern Meade, southwestern Bullitt and central
Hardin Counties, including the following locations... Long View, Howe
Valley, Vertrees, Lebanon Junction, Radcliff, Pitts Point, Vine
Grove, Crest, Four Corners, and Dietz Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
      3773 8619
TIME...MOT...LOC 0333Z 229DEG 51KT 3775 8610 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CSG
609 
WWUS53 KLMK 160351
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1151 PM EDT Sun Mar 15 2026

KYC029-093-163-179-160400-
/O.EXP.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Nelson KY-Meade KY-Bullitt KY-Hardin KY-
1151 PM EDT Sun Mar 15 2026

...THE TORNADO WARNING FOR WESTERN NELSON...SOUTHEASTERN MEADE...
SOUTHWESTERN BULLITT AND CENTRAL HARDIN COUNTIES WILL EXPIRE AT
MIDNIGHT EDT...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 500 AM EDT for central
Kentucky.

&&

LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
      3773 8619
TIME...MOT...LOC 0350Z 235DEG 42KT 3785 8592 

$$

CSG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:48 PM CDT, 3 hours 34 minutes earlier. Its key messages:

  • * Strong winds from the south continue this afternoon with gusts of 40-50 mph. Some isolated areas of 50+ mph will be possible. * A robust cold front will push across the region tonight and early Monday morning. A line of strong to severe thunderstorms will accompany the front with a damaging wind threat. Tornadoes will also be possible. * Rapid drop in temperatures early Monday morning, with scattered snow showers expected Monday. Light snow accumulations will be possible. * Much colder conditions are expected for Monday and Tuesday. Wind chills in the single digits and teens for Tuesday morning.
Area forecast discussion, Mar 15, 6:48 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT Sun Mar 15 2026

...Updated Aviation Discussion...

.KEY MESSAGES...

* Strong winds from the south continue this afternoon with gusts of
  40-50 mph. Some isolated areas of 50+ mph will be possible.

* A robust cold front will push across the region tonight and early
  Monday morning. A line of strong to severe thunderstorms will
  accompany the front with a damaging wind threat. Tornadoes will
  also be possible.

* Rapid drop in temperatures early Monday morning, with scattered
  snow showers expected Monday. Light snow accumulations will be
  possible.

* Much colder conditions are expected for Monday and Tuesday. Wind
  chills in the single digits and teens for Tuesday morning.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

Strong, deep S/SW flow is in place ahead of a deepening low pressure
system moving across the Midwest. A potent mid/upper level trough
will continue to dig over the Midwest and MS Valley through tonight,
while a sub-990 mb sfc low lifts northeast over Lower MI. We have
seen widespread 40-50 mph gusts out of the south today, with brief
gusts of 50-60 mph across southern IN and northern KY. We did
consider an upgrade to a High Wind Warning for 60+ mph damaging
gusts, but the strongest gradient winds were occurring 17-18Z and
current ASOS/AWOS/KY Mesonet obs are all in the 35-50 mph range. The
strongest core of the LLJ also continues to lift northeast across
central IN.

This afternoon, a thin QLCS is pushing east across central MO along
the cold front. This line of very gusty showers and thunderstorms is
still expected to sweep west to east across central KY and southern
IN between 9 PM EDT - 3 AM EDT tonight. The low-level moisture
quality and sfc-based instability still look marginal (up to 250-500
J/kg SBCAPE), but the wind damage threat should be taken seriously.
The southerly LLJ ramps up significantly tonight immediately ahead
of the convective line, with 60-70 kts noted in the 1-3 km layer.
With increased turbulent mixing and convective downdrafts, scattered
to numerous instances of wind damage are expected along the leading
edge of the QLCS. Isolated 70+ mph gusts will be possible,
especially with any bows or surges along the line. Tornadoes are
also possible, but the tornado potential will be limited by the
overnight timing and waning sfc-based instability as the line pushes
east.

Showers are expected to clear the Bluegrass Region around 4 AM EDT,
with strong westerly cold air advection behind the cold front.
Expect a brief lull in precipitation, with rapidly falling
temperatures and gusty westerly winds of 25-35 mph. The upper trough
swings overhead on Monday, with wrap-around moisture pivoting across
IN and central KY. Steepening lapse rates and a cooling/moistening
profile up through 700 mb will yield scattered snow showers late
Monday morning through the afternoon hours. A quick dusting of
accumulation will be possible, perhaps up to an inch in very
localized swaths. Temperatures will struggle in the 30s through the
daytime in the CAA regime.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

It will remain somewhat breezy Monday night as temperatures fall
through the 20s, evening dropping into the mid/upper teens early
Tuesday morning across southern IN and north-central KY. Wind chills
in the single digits and teens are likely Tuesday morning.

High pressure builds across the region on Tuesday, and afternoon
temps will recover into the low to mid 30s. It will remain chilly
into Tuesday night, with lows in the low to mid 20s. Increasing SW
winds and WAA will help boost temperatures into the mid 40s to mid
50s on Wednesday ahead of a weak clipper. This system could spread
light rain and snow as far south as southern IN and central KY.
Relatively drier and warmer weather is expected heading into late
week.

&&

.AVIATION /00Z TAFS THROUGH 06Z TUESDAY/...
Issued at 745 PM EDT Sun Mar 15 2026

Winds will remain strong out of the south ahead of the approaching
cold front. Radar mosaic shows a line of strong to severe storms
working westward. Currently this line stretches from KCMI to KMVN
with another area of development out ahead of this approaching line.
These two areas merge with a main line working from HNB around 02z
to SDF/BWG around 04z to LEX/RGA around 06z. The storms themselves
could have strong damaging winds of over 50-60kts. Winds will remain
gusty with lingering rain and then a change over to snow as colder
air moves in. There may be a period of dry air with this but winds
will shift from the south to the west as the boundary moves through.
Scattered light snow along with gusty winds will be around during
the day with lingering MVFR CIG that arrive behind the passing front
during the overnight into tomorrow morning. Could see CIG return to
VFR after 18z tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for INZ076>079-
     083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...BTN
Hazardous weather outlook, Mar 15, 2:50 PM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
350 PM EDT Sun Mar 15 2026

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-162000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
350 PM EDT Sun Mar 15 2026 /250 PM CDT Sun Mar 15 2026/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Strong winds from the south are expected this afternoon and evening,
with peak wind gusts of 40 to 50 mph.

A line of strong to severe thunderstorms will push west to east
across the area between 9 PM EDT tonight and 4 AM EDT Monday.
Damaging winds are the primary severe weather hazard, but tornadoes
will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow accumulations are possible on Monday with conditions
becoming much colder Monday morning. Single digit wind chills are
possible early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 55 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, Mar 15, 10:11 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1111 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Tstm Wnd Gst     2 WSW Woodbury          37.16N 86.67W
03/15/2026  M68 MPH          Butler             KY   Mesonet

&&

SRW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 9:23 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio52 min
Mar 15, 9:38 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade37 min
Mar 15, 9:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Logan, Simpson, Warren51 min
Mar 15, 9:42 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio33 min
Mar 15, 9:53 PM CDTTornado WarningLMKButler, Edmonson, Grayson, Hardin, Hart, Ohio52 min
Mar 15, 9:59 PM CDTTornado WarningLMKButler, Edmonson, Grayson, Hart, Logan, Warren46 min
Mar 15, 10:13 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio47 min
Mar 15, 10:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more44 min
Mar 15, 10:42 PM CDTTornado WarningLMKHardin, Hart, Larue, Marion, Nelson, Washington48 min
Mar 15, 10:44 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKBullitt, Hardin, Jefferson, Meade31 min
Mar 15, 10:46 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Metcalfe, Simpson and 1 more44 min
Mar 15, 10:49 PM CDTSevere Thunderstorm WarningLMKJefferson26 min
Mar 15, 10:59 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer31 min
Mar 15, 11:07 PM CDTTornado WarningLMKBullitt, Franklin, Henry, Jefferson, Shelby, Spencer23 min
Mar 15, 11:11 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble49 min
Mar 15, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Larue, Marion, Mercer, Nelson and 5 more45 min
Mar 15, 11:26 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby34 min
Mar 15, 11:26 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Green, Metcalfe and 2 more49 min
Mar 15, 11:55 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Franklin, Garrard, Harrison and 5 more50 min
Mar 16, 12:04 AM CDTTornado WarningLMKAdair, Russell41 min
Mar 16, 12:13 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more47 min
Mar 16, 12:20 AM CDTTornado WarningLMKClinton, Cumberland, Monroe28 min
Mar 16, 12:29 AM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln46 min

Nearby

Tornado Warnings in Kentucky, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.